MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number ZKB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 02/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the right eye of a patient due to post-operational blurry visual acuity.The patient's symptoms first noticed 2-days post-op.A replacement lens of the same model, but different diopter (24.0 d) was used.It was reported that suture was required.There was no patient injury reported.It was noted that the patient's visual acuity was not checked at discharge.No further information was provided.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: jun 10, 2021.Section d9: returned to manufacturer: yes.Device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed and no non-conformance report (nc) was found as part of this manufacturing records review.The lens diopter results obtained from the miq electronic system show that this po was released within diopter specifications.The product was manufactured and released according to specification.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
MDR Report Key11891762
Report Number9614546-2021-07180
Device Sequence Number14373886
Product Code MFK
UDI-Device Identifier05050474560130
UDI-Public(01)05050474560130(17)230415
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2023
Device Model NumberZKB00
Device Catalogue NumberZKB00U0225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;